Mum who quit steroid creams to treat psoriasis suffers skin burns so severe she looks like ‘acid attack victim’

A MUM-of-two was left looking like an “acid attack” victim after suffering agonising steroid cream withdrawals when she ditched her psoriasis treatment.

Katy Jackson’s skin was angry, red and raw for four years after she stopped using steroid creams to treat her flaky skin condition.

The 44-year-old was prescribed steroid creams to treat her psoriasis, a condition that causes a build-up of dry skin, 25 years ago.

She applied creams sporadically in “small dabs” until 2014, when stress caused by her father needing a triple heart bypass caused a flare-up of her condition.

Katy used the creams every day for three months but when she tried to stop her psoriasis would return twice as bad.

She decided to go “cold turkey” after recognising her skin had become addicted to the treatment.

Back to Steroid news

Caution

We make no claims that the information on this web site is appropriate. Access to the materials on this web site may not be legal by certain persons or in certain countries. If you access this web site, you do so at your own risk and are responsible for compliance with the laws of your jurisdiction.